# SDR C2XA01IA386

- Difficulty date: October 28, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY EXIT FLOOR PROXIMITY LIGHTS AT SEATS 7A AND 1A WERE FOUND TO BE INOPERATIVE. MAINTENANCE FOUND THE LAMPS TO BE BURNED OUT AT THESE LOCATIONS. THE AFFECTED LAMPS WERE REMOVED AND REPLACED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
